# SDR IXXA10WSAP010S

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND CORROSION ON LOWER DRAIN VALVE SURROUNDING STRUCTURE AT STATION 1542. REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS. CLEANED, TREATED, PRIMED AND PAINTED AREA IAW SRM 53-00-01 FIGURE 101 REV 101, AND SRM 51-20-01 REV 101.
